# SDR LR7A05115

- Difficulty date: November 20, 2005
- Submitted: November 28, 2005
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 31,158 hours, 16,031 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fs 914
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CARGO OFF-LOADING OPS, LOADER CONTACTED A/C AND DAMAGED SKIN AT FS914 LBL60 WL216 (APROX) THERE IS 1.5 INCH X 2.5 INCH HOLE IN THE OUTER SKIN.  AT FS909 LBL60 THERE IS A DENT.  AIRCRAFT FERRIED UNPRESSURIZED FOR REPAIR.  REPAIRED IAW SMP 583 53-50-22 AND FIG 51-140-12. LP16705 ITEM M2.
